Previous |  Up |  Next


Title: A note on finite sets of terms closed under subterms and unification (English)
Author: Ježek, Jaroslav
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 37
Issue: 3
Year: 1996
Pages: 655-656
Category: math
Summary: The paper contains two remarks on finite sets of groupoid terms closed under subterms and the application of unifying pairs. (English)
Keyword: terms
Keyword: unification
MSC: 08B05
idZBL: Zbl 0882.08001
idMR: MR1426931
Date available: 2009-01-08T18:27:01Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Dershowitz N., Jouannaud J.-P.: Rewrite systems.Chapter 6, 243-320 in J. van Leeuwen, ed., Handbook of Theoretical Computer Science, B: Formal Methods and Semantics, North Holland, Amsterdam, 1990. Zbl 0900.68283, MR 1127191


Files Size Format View
CommentatMathUnivCarolRetro_37-1996-3_24.pdf 136.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo